| Model Number |
M0068403921 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2021 that a flexiva 365 laser fiber was used in a litholapaxy bladder stone procedure performed on (b)(6) 2021.The laser unit used was a versa pulse 100 watt laser console with the laser settings of 1.0 joules and 15 hertz.During the procedure, after five minutes of use, the fiber tip broke off.The physician flushed the fragment out of the patient's bladder with a scope.The procedure was completed with another flexiva 365 laser fiber.There were no patient complications reported as a result of this event.